# SDR ASOA201200149

- Difficulty date: January 12, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 30,172 hours, 27,021 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB LBL 27.50, WL 130 HAS A CRACK INDICATION APPROX .2" IN LENGTH 100 PERCENT FSH, FAILED NDT INSPECTION.  REPAIRED IAW REO 601R-53-61-1541.
